# SDR AALA201809049029

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 13,962 hours, 4,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR EMERGENCY ACCUMULATOR BOTTLE HAD LOW PRESSURE.  SERVICED THE BOTTLE IAW AMM 52-10-00. OPS AND LEAK CHECKED GOOD.
